| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6 implantable collamer lens of -6.00/2.5/093 (sphere/cylinder/axis) was implanted upside down into the patients right eye (od).The lens was intraoperatively removed and replaced and the problem resolved.In the reporters opinion the cause of the event was the device.
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).